# SDR UPS97225129

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Bs 302
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CORROSION ON UNDERSIDE OF COCKPIT DOOR THRESHOLD WEB SUPPORT STA 302 RBL 12 - LBL 12.  FABRICATED NEW WEB IAW SRM 51-20-1 FIG 7, INSTALLED IAW SRM 51-30-2.
